# SDR HNAA2012011600484

- Difficulty date: January 16, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,598 hours, 53,440 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL 524AT COUNTERSINK DAMAGE.  LT FUEL PANEL COUNTERSINKS ARE REWORKED IAW RD8-57-2673.
